# SDR SWIA202053989

- Difficulty date: November 4, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N198SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000724
- Aircraft time: 6,809 hours, 3,937 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal Rest
- Condition: Chafed
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR CUTOUT, SEAL RESTS HAVE 9 AREAS AROUND THE CIRCUMFERENCE THAT HAVE CHAFE DAMAGE/BARE METAL.  C-CHECK 11/12/2020.  REMOVED 9 AREAS OF CHAFING FROM FORWARD PASSENGER DOOR CUTOUT, SEAL RESTS AND RESTORED SURFACE PROTECTION, REF SRM.
